RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2010, Volume 46, Issue 2, Pages 24–29 (Mi ppi2013)  

This article is cited in 2 scientific papers (total in 2 papers)

Information Theory

On computation of information via variation and inequalities for the entropy function

V. V. Prelov

A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: This paper supplements the author's paper [1]. We obtain an explicit formula which in a special case allows us to calculate the maximum of mutual information of several random variables via the variational distance between the joint distribution of these random variables and the product of their marginal distributions. We establish two new inequalities for the binary entropy function, which are related to the problem considered here.

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2010, 46:2, 122–126

Bibliographic databases:

UDC: 621.391.1+519.7
Received: 26.01.2010

Citation: V. V. Prelov, “On computation of information via variation and inequalities for the entropy function”, Probl. Peredachi Inf., 46:2 (2010), 24–29; Problems Inform. Transmission, 46:2 (2010), 122–126

Citation in format AMSBIB
\Bibitem{Pre10}
\by V.~V.~Prelov
\paper On computation of information via variation and inequalities for the entropy function
\jour Probl. Peredachi Inf.
\yr 2010
\vol 46
\issue 2
\pages 24--29
\mathnet{http://mi.mathnet.ru/ppi2013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2724794}
\transl
\jour Problems Inform. Transmission
\yr 2010
\vol 46
\issue 2
\pages 122--126
\crossref{https://doi.org/10.1134/S003294601002002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280241600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956144173}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2013
  • http://mi.mathnet.ru/eng/ppi/v46/i2/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ayuev V.V., “Dinamicheskaya nastroika i korrektsiya struktury neironnoi seti rbf pri obuchenii na nepolnykh vyborkakh dannykh”, Sistemy upravleniya i informatsionnye tekhnologii, 45:3 (2011), 51–55  elib
    2. Sason I., “Entropy Bounds for Discrete Random Variables via Maximal Coupling”, IEEE Trans. Inf. Theory, 59:11 (2013), 7118–7131  crossref  mathscinet  isi  elib  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:217
    Full text:65
    References:32
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020